What Are The Side Effects Of Long-term Use Of Lansoprazole
Hello, I want to ask, I have almost 4 weeks of taking the drug lansoprazole, nucral sucralfate, but the pain in the solar plexus has not disappeared, only stomach pain has disappeared, is it safe to continue taking the drug or should it stop?
Thank you for the question.
Pain in the solar plexus may have many causes, for example:
Indigestion, such as GERD, gastritis, peptic ulcer, inflammation of the intestine, gastroenteritis, cholangitis, pancreatitis
Respiratory disorders, such as bronchitis, pneumonia, pleurisy
Heart disorders, such as heart attacks, pericarditis
Other factors, such as psychosomatic disorders, muscle cramps, costochondritis, excessive anxiety disorders, post-injury, infection or inflammation of the skin, etc.
If the drugs you are taking (lansoprazole and sucralfate) are prescribed directly by your doctor, then you should only consume them according to the method and duration recommended by your doctor, do not add or repeat their consumption for a long time. If you have already done this, the chances of this causing a serious negative impact are rather small. The doctor who examined you right away would be more aware of the best treatment steps that need to be taken so that your illness is cured.
Conversely, if you take the drug independently without a doctor's prescription or if you increase the duration of taking the drug carelessly without consulting first, then it could indeed be a side effect, such as diarrhea, abdominal pain, nausea, bloating, constipation, dizziness, headache, Vitamin B12 and magnesium deficiency, yellowing eyes and skin, joint pain, insomnia, vertigo, vomiting, and so on.
Our advice, you only take medicine if it is prescribed directly by a doctor. The rest, so that the pain in your solar plexus subsides, you can do first:
Warm compresses to your solar plexus
Eat small but frequent portions
Avoid consuming acidic, spicy, gassed, caffeinated, fizzy, or even alcoholic foods
Do not immediately sleep after eating
Drink more warm water
Maintain ideal body weight, including by adjusting your diet and exercising regularly
Frequently do relaxation, so as not to stress or excessive anxiety
Do not take carelessly other drugs without doctor's advice
If after completing the steps above, your complaint worsens, if you experience vomiting, shortness, vomiting or bloody bowel movements, so that you can lose weight drastically, do not hesitate to go directly to your doctor or internal medicine doctor to be handled well, okay?
I hope this helps.